Volume 2, Issue 3
Lie's Transformation Group and Similarity Solutions of the S3 Equation

Pan Zuliang, Zheng Kejie

J. Part. Diff. Eq., 2 (1989), pp. 23-29.

Published online: 1989-02

Preview Purchase PDF 0 2710
Export citation
  • Abstract
  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-2-23, author = {}, title = {Lie's Transformation Group and Similarity Solutions of the S3 Equation}, journal = {Journal of Partial Differential Equations}, year = {1989}, volume = {2}, number = {3}, pages = {23--29}, abstract = {}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5832.html} }
TY - JOUR T1 - Lie's Transformation Group and Similarity Solutions of the S3 Equation JO - Journal of Partial Differential Equations VL - 3 SP - 23 EP - 29 PY - 1989 DA - 1989/02 SN - 2 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5832.html KW - AB -
Pan Zuliang, Zheng Kejie. (1970). Lie's Transformation Group and Similarity Solutions of the S3 Equation. Journal of Partial Differential Equations. 2 (3). 23-29. doi:
Copy to clipboard
The citation has been copied to your clipboard